MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; Pulse generator, permanent, implantable
Model Number CD1231-40
Medical Device Problem Codes Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator was found to be in backup operation due to patient having an mri examination.Programming changes were performed to restore the device.There were no patient consequences.

Brand Name
FORTIFY VR, U1.6 DF1 US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24887966
Report Number2017865-2026-07837
Device Sequence Number9824156
Product Code NVZ
UDI-Device Identifier05414734504355
UDI-Public(01)05414734504355(10)S000021356(17)171231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberCD1231-40
Device Catalogue NumberCD1231-40
Device Lot NumberS000021356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown